# SDR R61A201506160371

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 4,463 hours, 3,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT ABOVE THE AFT RT SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE R & R AFT RT EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.
